Jump to content

Search the Community

Showing results for tags 'burning'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hey everybody, for the third time within a year (and the second time since the middle of june this year) I experienced severe effects from a (low) dose of sertraline on my stomach and it feels like this time I done fucked up. Since three weeks after that last (12,5mg) dose of sertralin (stopped the taking immediately) I'm having a burning sensation as well as a hollow pain in my stomach (not the colon or small intestine), an inability to normally digest just eaten food resulting in burping up stomach content and the feeling of a balloon trapped below the last rib on the left. In addition to that, since the beginning of week 3, I have a nearly constant urge to burp (air), but the inability to do so for most of the time, which drives me crazy! The urge gets more present if I swallow a little sth, be it water or food, and (and thats curious) when I get up, meaning my chest is in a vertical position. I know these conditions since the last time I took a sertraline pill on an empty stomach only (yeah I'm dumb for taking it just with water), but it went away after 2 weeks. Now we are in week 4. Also I had learned sth from the previous mistake and took the pill after food recently - apparently it wasnt enough...or too soon after the meal; cause here we are. To clear things up: I stopped the medication right after the first incident in mid june (was on 50mg sertralin for like 6 weeks until this date) and only wanted to cushion some withdrawal symptoms with the latest low dose in early july and then this happened. In hindsight, I should have sticked with those symptoms instead of losing 6kg in 3 weeks as a 70kg male and all the mean stuff above. I know there are several reports about heartburn etc. but can someone actually explain what's in the sertraline that effects the stomach the moment it's in it (literally felt the balloon getting infalted at that moment) - shouldnt be the active ingredient itself (since it gets absorbed later in the gut) but some other ingredients!? Does it make a difference if I break the pill in pieces? And why the hell does it say "take with or without food" in the leaflet? Does any of you had similar experiences with sertraline (zoloft)? Did it make a difference for you to take it with food, or experienced some of you the same even if they had a meal before (would bring some inner peace to me). I think I have a severe chemical-toxical induced gastritis, probalby getting chronic atm. I'm on 40mg of esomeprazol since last week, no difference since. Would you up the dose? Swallowing the endoscope tomorrow, curious and anxious at the same time about the probable certainty 😕 Thanks much for reading through this and even more gratitude for replying! PS: please forgive eventual mistakes as i am no native speaker! Michael.
  2. Hi all! I have OCD and panic attacks and have been on Zoloft for 7 years. Description of dosage in signature. Tapered off of Zoloft with doctor over a month. One week 50, 25, 50, 25. One week, all 25s. One week 25, 0, 25, 0. Then 0. Withdrawal symptoms while tapering: Brain zaps that lasted a few weeks, vertigo, fits of anger, shakes. All these went away relatively quickly with the zaps being the most annoying. Panic is manageable and therapy has made OCD manageable also (yay!) Current symptoms: Sharp pin prick pain in neck (right side) along with burning, tingling, and tightness. It's like someone lit a fuse in my neck and it keeps going up and down. Feeling has started to spread down my right arm and to my hand. Popping sensation sometimes also. Haven't been able to get to sleep. A lot of restlessness (I have to get up and walk around instead of lying down). MRI and Xray at doctor turned up negative. Trying to get into a specialist for nerve pain soon. After doing research it seems like it could possibly be Paresthesia. However, the only thing that makes me second guess this is that I remember hurting my neck while turning it and holding a heavy object. I felt a pop and a huge burning sensation. It went away but now has gotten progressively worse. This sensation happened 2 months ago. Again, doctors are currently perplexed. Can't work because of it. Hoping to see if anybody has recommendations for dealing with Paresthesia that worked for them to see if it makes a difference or to see if anybody else has similar symptoms or possible solutions.
  3. Hi All, Professor David Healy is looking for reports of any of the following effects when either taking or withdrawing from escitalopram / Lexapro or citalopram / celexa / cipramil : 1) Cardiac side effects which are not usual for you - blood pressure, pulse irregularities, slow/fast heart etc. 2) Paraesthesia - tingling or burning sensations 3) Sensory disturbances to vision, hearing, taste, touch, smell If you want to contact me to discuss please PM me....but if you have experienced any of these would you please report them on Prof. Healy's website www.rxisk.org When you report it is logged on the FDA website and you also get the opportunity to print off a Rxisk report which identifies and validates any symptoms for you to show to your doctor to support your case. It's well worth doing and will help with on going research into the effects of these drugs. Many thanks x
×